MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BROVIAC CV CATHETER, SINGLE-LUMEN, 2.7F; CHRONIC CATHETER

BARD ACCESS SYSTEMS BROVIAC CV CATHETER, SINGLE-LUMEN, 2.7F; CHRONIC CATHETER
Model Number 0600040
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code Edema (1820)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 02/2022).
 
Event or Problem Description
It was reported that post chronic catheter implantation, the device allegedly broken.It was further reported that patient developed edema under the skin and infiltration of the skin.The current patient status is unknown.
 
Event or Problem Description
It was reported that approximately one week post chronic catheter implantation, the device allegedly broken.It was further reported that patient developed edema under the skin and infiltration of the skin.The device was removed and replaced.The current patient status is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the only complaint to date for this lot number.Therefore, a device history record review is not required.Investigation summary: the investigation is inconclusive for the reported break issue, as the device was not returned for evaluation.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 02/2022),g4.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BROVIAC CV CATHETER, SINGLE-LUMEN, 2.7F
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10520179
Report Number3006260740-2020-03227
Device Sequence Number3155600
Product Code LJS
UDI-Device Identifier00801741036309
UDI-Public(01)00801741036309
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600040
Device Catalogue Number0600040
Device Lot NumberREBP0963
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;